American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[2] Jim Bryan and Marc Sanders. The rank stable topology of instantons on $\overline{\mathbf{CP}}^2$ . Proc. Amer. Math. Soc. 125 (1997) 3763-3768. MR 1425114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Motoko Kotani. Connectedness of the space of minimal $2$-spheres in $S\sp {2m}(1)$ . Proc. Amer. Math. Soc. 120 (1994) 803-810. MR 1169040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Suhyoung Choi and William M. Goldman. Convex real projective structures on closed surfaces are closed . Proc. Amer. Math. Soc. 118 (1993) 657-661. MR 1145415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kai-Cheong Mong. Reducible Yang-Mills connections on K\"ahler surfaces and moment maps . Proc. Amer. Math. Soc. 117 (1993) 221-226. MR 1110550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kent Morrison. Yang-Mills connections on surfaces and representations of the path group . Proc. Amer. Math. Soc. 112 (1991) 1101-1106. MR 1069292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yasuhiko Kamiyama. Some remarks on the homology of moduli space of instantons with instanton number $2$ . Proc. Amer. Math. Soc. 112 (1991) 297-302. MR 1045595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1